(Q. 1) I have been on your probiotics for about a month and a half now and I have been getting some averse side effects. I bought into your program for optimizing digestion (I did not purchase the Masszymes however) and am doing the loading phase as recommended. I believe my digestion has actually gotten worse, I am experiencing heart burn, and the fog on the brain you said would go away has actually developed since I started them and I am getting some dizzy spells associated with it. I also feel terrible after eating a big meal or a protein shake. Do you have any thoughts on this or something that I should be doing? After this I did send him an email stating to refraining from taking the P3-OM and please check with his doctor since he was having dizzy spells and these other symptoms. Then he responded with the following question: (Q. 2) Are these symptoms that I described common? Is there anything that you might recommend for me to do to calm these symptoms? Also, I take DGL (deglycyrrhizinated licorice) as that was the thing that improved my digestion the best before I tried your probiotics. Are there any problems with taking that along with your supplements? (Q.3) The other issue that might be causing issues is that I had my gallbladder removed as a child and have been dealing with rough digestion ever since. Could you reach out to management and see what they have to say about that too? If that could be an issue?
(A.1) The other thing is if your experiencing a die off of bacteria you would need to up the dosage. However get professional medical help first, also it’s best to combine the enzymes with the P3-OM and the HCL for maximum results. (A.2) You have to get a professional medical doctor to comment on this as I’m not a licensed physician.